MathSciNet Relay Station
MathSciNet bibliographic data
MR1204304 (93m:34094) 34G20 (34D45 35K55 35L70 47H20 47N20)
Chepyzhov, Vladimir V.; Vishik, Mark I. Attractors for nonautonomous evolution equations with almost periodic symbols. C. R. Acad. Sci. Paris Sér. I Math. 316 (1993), no. 4, 357–361.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement